MAUDE Adverse Event Report: DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL

DATASCOPE CORP. SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES; SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Model Number 0684-00-0568-01
Medical Device Problem Codes Restricted Flow rate (1248); Inappropriate Waveform (2536)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/22/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer via emergency support program line, that the intra-aortic balloon (iab) sensation plus 40cch had a fiber optic waveform accuracy issue.There was some indication of restriction on the balloon waveform.There were no patient harm or injury was reported.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer so we are unable to complete an evaluation.If provided we will send a supplemental report with our additional findings.Complaint record id (b)(4).
 
Event or Problem Description
N/a.
 
Additional Manufacturer Narrative
Updated fields: b4, g3, g6, h2, h6 (type of investigation, investigation findings, component code, investigation conclusions), h11.Corrected field: h5.The complaint was received through a direct call from the customer to the emergency support program no harm or injury to the patient was reported a perfusionist called to request assistance with the fiber optic waveform she gave an overview of everything she had done prior to the call including unplugging and reconnecting the fiber optic.Esp team member reviewed a screenshot that showed a hr of 84 a transduced arterial pressure of 83/40 a mean of 83 and an augmentation of 132.There was some indication of restriction on the balloon waveform (b)(6) aspirated the inner lumen and flushed with the pump in standby for 15 seconds without issue.She stated the waveform and numbers were unchanged after the flush.Esp team member had asked her plug back in the fiber optic cable.Esp team member reviewed a screenshot that showed an arterial waveform with artifact an arterial pressure of 107/20 a mean of 110 and augmentation of 273.Esp team member agreed with (b)(6) that the fiber optic numbers were inaccurate.Esp team member recommended to her to use the transduced arterial pressure maintain inner lumen patency with flushes, alleviate the restriction if possible and to get a chest xray to confirm the radiopaque marker tip placement between the 2nd and 3rd intercostal space.(b)(6) explained she was a new graduate perfusionist and wanted to make sure she was providing appropriate care.She asked about the difference between bedside monitor pressures and pump pressures.Esp team member gave her a counterpulsation review and explained in depth the difference in pump and monitor pressures.Esp team member explained to (b)(6) and the bedside nurse the importance of inner lumen maintenance and cause of catheter restriction on the balloon waveform.The bedside nurse asked if the issues with the fiber optic could be because the balloon had been in 10 days.Esp team member explained there were several possible causes.Esp team member reviewed my recommendations from above with both of them.

Brand Name
SENSATION PLUS 7.5FR. 40CC IAB & ACCESSORIES
Common Device Name
SYSTEM, BALLOON, INTRA-AORTIC AND CONTROL
Manufacturer (Section D)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer (Section G)
DATASCOPE CORP.
15 law drive
fairfield NJ 07004
Manufacturer Contact
ewelina chorlowska
15 law drive
fairfield, NJ 07004
MDR Report Key24066330
Report Number2248146-2026-0000290
Device Sequence Number21403243
Product Code DSP
UDI-Device Identifier10607567108063
UDI-Public(01)10607567108063(10)3000428137(17)271031(11)241031
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K122628
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/20/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number0684-00-0568-01
Device Catalogue Number0684-00-0568-01
Device Lot Number3000428137
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/22/2025
Supplement Date Received by Manufacturer02/20/2026
Initial Report FDA Received Date01/14/2026
Supplement Report FDA Received Date02/20/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured10/31/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PUMP.
Patient Age77 YR
Patient SexFemale
Patient Weight58 KG